# SDR FDEA201007292740

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630140
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER GOUGED- RT WING INBD FOREFLAP L/E LOWER SURFACE AT INBD MOUNT FITTING,  REMOVED PREVIOUS REPAIR DOUBLER IAW SRM 51-30-2 REV 103 FABRICATED NEW REPAIR DOUBLER FROM 2024T3 .063" PO 9009134 DIM 6" X 6 3/4"  IAW SRM 57-50-4 FIG 1 AND 57-50-3 FIG 3.  INSTALLED NEW REPAIR DOUBLER IAW SRM 57-50-4 FIG 1 AND 51-30-2   REV 103
